# SDR 97ZZZX2966

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24971
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pins
- Part number: 311N50671
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED NR 1 PYLON INBOARD/OUTBOARD STRUT ATTACH FUSE PINS CRACKED (FUSE PINS HAD 3,814 CYCLES).  REPLACED FUSE PINS WITH (15-5PH) P/N 311N5217-1 FUSE PINS.
